Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Unable to walk longer, nerves numb, prostate enlargement, thyroid, uric acid, breathing problem

I find during the day (time not fixed) very often that I find myself unable to walk longer and need chair to sit down. It looks that the nerves being stretched and also become numb. Suggest cause and medicine. I have prostate enlargement, thyroid (Hypo), Uric acid (ranges up to 12)and some breathing problem during short walk.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your symptoms suggest that your hypothyroidism is not under control.The thyroid hormone is one of the basic mediators of basal metabolism.If your thyroxine is less you feel tired easily and feel your nerves being stretched.You should measure your TSH.If it is above 4 you should increase the dose of Eltroxin and measure your TSH every 6 weeks to adjust the dose of Eltroxin.Eltroxin should be taken in the morning on an empty stomach otherwise it will be absorbed only partially
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor